MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. COMPONENT KIT; LAVAGE, JET
Catalog Number 00515042000
Medical Device Problem Codes Expulsion (2933); Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - canada.
 
Event or Problem Description
It was reported that there was an explosion inside the packaging.The event timing was outside of surgery.There is no harm or delay reported.The package was not opened.Due diligence is complete.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, g1, g3, g6, h1, h2, h4, h6, h11.No product was returned; functional and/or dimensional evaluations could not be performed.Visual evaluation of the provided picture confirmed there was black battery debris within the sterile packaging.It could not be determined if the battery wiring was damaged.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available.
 
Event or Problem Description
There is no additional information regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h6, and h11.Visual examination of the returned product/provided pictures confirmed the battery pack was broken open and there was black debris from the battery expulsion throughout the sterile packaging.The battery pack was warped, the terminals were pushed out of place, and the battery wiring was damaged.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing and design issues.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPONENT KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21745502
Report Number0001526350-2025-00427
Device Sequence Number9492333
Product Code FQH
UDI-Device Identifier00889024375123
UDI-Public(01)00889024375123(17)270424(10)76896231
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515042000
Device Lot Number76896231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer08/29/2025
05/06/2026
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date09/02/2025
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown